# SDR P5CA2017011200015

- Difficulty date: January 12, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 9,632 hours, 2,609 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Condition: Broken
- Location: A/C Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLAMP RUBBER CUSHION ON RT AIR CONDITION BAY PNEUMATIC TUBE AREA BROKEN.  REPLACED THE CLAMP IAW AMM 20-11-00-910-802 REV 120.
